MathSciNet Relay Station
MathSciNet bibliographic data
MR1020716 (90i:55021) 55P62 (17B56)
Umble, Ronald N. Homotopy conditions that determine rational homotopy type. J. Pure Appl. Algebra 60 (1989), no. 2, 205–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement